今日の臨床サポート

眼振

関連論文:
img  3:  Lithium-induced downbeat nystagmus.
 
著者: G M Halmagyi, I Lessell, I S Curthoys, S Lessell, W F Hoyt
雑誌名: Am J Ophthalmol. 1989 Jun 15;107(6):664-70.
Abstract/Text We examined six patients who developed blurring or oscillopsia as a result of downbeat nystagmus while being treated with lithium carbonate. Of these six plus six previously described similar patients, all but two developed downbeat nystagmus insidiously as an isolated disorder in the setting of otherwise satisfactory therapeutic control, without clinical or biochemical evidence of acute lithium intoxication. Only six of these 12 patients were able either to reduce or to stop taking lithium, and in only two of these six did the downbeat nystagmus improve or remit.

PMID 2499196  Am J Ophthalmol. 1989 Jun 15;107(6):664-70.
戻る

さらなるご利用にはご登録が必要です。

こちらよりご契約または優待日間無料トライアルお申込みをお願いします。

(※トライアルご登録は1名様につき、一度となります)


ご契約の場合はご招待された方だけのご優待特典があります。

以下の優待コードを入力いただくと、

契約期間が通常12ヵ月のところ、14ヵ月ご利用いただけます。

優待コード: (利用期限:まで)

ご契約はこちらから